Sizes of quotient spaces of certain function algebras on topological semigroups
Compositio Mathematica, Tome 55 (1985) no. 3, p. 303-311
@article{CM_1985__55_3_303_0,
     author = {Dzinotyiweyi, Heneri A. M.},
     title = {Sizes of quotient spaces of certain function algebras on topological semigroups},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {55},
     number = {3},
     year = {1985},
     pages = {303-311},
     zbl = {0588.43003},
     mrnumber = {799819},
     language = {en},
     url = {http://www.numdam.org/item/CM_1985__55_3_303_0}
}
Dzinotyiweyi, Heneri A. M. Sizes of quotient spaces of certain function algebras on topological semigroups. Compositio Mathematica, Tome 55 (1985) no. 3, pp. 303-311. http://www.numdam.org/item/CM_1985__55_3_303_0/

[1] A.C. And J.W. Baker: Algebras of measures on a locally compact semigroup II. J. Lond. Math. Soc 2 (1970) 651-659. | MR 274639 | Zbl 0199.46903

[2] A.C. And J.W. Baker: Algebras of measures on a locally compact semigroup III. J. Lond. Math. Soc. 4 (1972) 685-695. | MR 306806 | Zbl 0232.43002

[3] J.W. Baker and R.J. Butcher: The Stone-Cech compactification of a topological Semigroup. Math. Proc. Camb. Phil. 80 (1976) 103-117. | MR 409711 | Zbl 0329.22003

[4] J.F. Berglund, H.D. Hunghenn and P. Milnes: Compact right topological semigroups and generalizations of almost periodicity. Springer-Verlag lecture notes 663 (1978). | MR 513591 | Zbl 0406.22005

[5] R.B. Burchel, Weakly almost periodic functions on semigroups. New York: Gordon and Breach (1970). | MR 263963 | Zbl 0192.48602

[6] Ching Chou: Weakly almost periodic functions and almost convergent functions on a group. Trans. Amer. Math. Soc. 206 (1975) 175-200. | MR 394062 | Zbl 0303.43017

[7] P. Civin and B. Yood: The second conjugate space of a Banach algebra as an algebra. Pac. J. math. 11 (1961) 847-870. | MR 143056 | Zbl 0119.10903

[8] H.A.M. Dzinotyiweyi: Weakly almost periodic functions and the irregularity of multiplication in semigroup algebras. Math. Scand. 46 (1980) 157-172. | MR 585239 | Zbl 0456.22004

[9] H.A.M. Dzinotyiweyi: Nonseparability of Quotient spaces of function algebras on topological semigroups. Trans. Amer. Math. Soc. 272 (1982) 223-235. | MR 656487 | Zbl 0498.43004

[10] E.E. Granirer: The radical of L∞(G)*. Proc. Amer. Math. Soc. 41 (1973) 321-324. | Zbl 0278.43009

[11] A. Grothendieck: Critères de compacité dans les espaces fonctionnels generaux. Amer. J. Math. 74 (1952) 168-186. | MR 47313 | Zbl 0046.11702

[12] S.L. Gulick: Commutativity and ideals in the biduals of topological algebras. Pac. J. Math. 18 (1966) 121-137. | MR 194912 | Zbl 0198.17901

[13] E. Hewitt and K.A. Ross: Abstract harmonic analysis. Vol. I. Berlin: Springer-Verlag (1963). | MR 551496 | Zbl 0213.40103

[14] C. Rickart: General theory of Banach algebras. University series in higher mathematics. Princeton, N.J.: Van Nostrand, (1960). | MR 115101 | Zbl 0095.09702

[15] G.G. Sleijpen: Locally compact semigroups and continuous translations of measures. Proc. Iond. Math. Soc. 37 (1978) 75-97. | MR 499939 | Zbl 0371.22004

[16] G.L.G. Sleijpen: Emaciated sets and measures with continuous translations. Ibid 98-119. | MR 499940 | Zbl 0371.22005

[17] B.B. Wells, Jr.: Uncomplemented function algebras. Studia mathematica T. XXX11 (1969) 41-46. | MR 241899 | Zbl 0174.18801